MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US MBT REV TRAY TRIAL SZ2.5; KNEE INSTRUMENT : TIBIAL BASE PLATES

DEPUY ORTHOPAEDICS INC US MBT REV TRAY TRIAL SZ2.5; KNEE INSTRUMENT : TIBIAL BASE PLATES
Catalog Number 229436125
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there was a burr on pin hole in tibial tray trial.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary the instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, will be filed as appropriate.

Brand Name
MBT REV TRAY TRIAL SZ2.5
Common Device Name
KNEE INSTRUMENT : TIBIAL BASE PLATES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7757053
Report Number1818910-2018-65908
Device Sequence Number11153194
Product Code LXH
UDI-Device Identifier10603295113539
UDI-Public10603295113539
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number229436125
Device Lot NumberSO2027249
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date11/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR